# SDR SWAA2019091136767

- Difficulty date: August 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Retaining Clip
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SIDEWALL PANEL 232YHW EXIT LENS CLIPS BROKEN.  R&R INDICATOR ASSEMBLY IAW AMM.
